# SDR F3LA2024052000069

- Difficulty date: May 13, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N342FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08537
- Aircraft time: 17,052 hours, 7,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281820400
- Condition: Corroded
- Location: Frm 16 Lbl8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. CORROSION FOUND ON 2 SPOTS AT FR16 LBLB APPROX.   REMOVED CORROSION FOUND ON 2 SPOTS AT FR16 LBL 8 IAW A320 NEO SRM 53-11-14-283-007 WAS FOUND TO BE OUT OF LIMITS REMOVED AND INSTALLED NEW Y254 FROM FACTORY SPLICE AT FR24 IAW A320 NEO SRM 51-72-11-911-001 MX ACTION IS ACCEPTABLE.
